Mrs. Namrata N. Nadgauda


In the present paper, the author istoderive the P-transform of Multivariable H-function and general polynomials.P-transform is useful in reaction theory in astrophysics. P-transform is generalization of many integral transforms, Multivariable H-function and general Multivariable polynomials are general in nature. These results discussed here can be used to investigate wide class of new and known results, hitherto scattered in the literature. For the sake of illustration, some special case have also been mentioned here of our finding.

Keywords: P-transform, general class of multivariable polynomials, Multivariable H-function, Hermitee polynomial, Laguerre polynomial.

Full Text:



A. A. Kilbasand, D. Kumar, On generalized Krätzel function, Integral Transforms Spec. Funct. 20, No. 11(2009), 835-846.

A. A. Kilbasand, L. Rodriguez and J. J. Trujillo, Asymptotic representations for hyper geometric-Bessel type function and fractional integrals, J. Comput. Appl. Mathematics 149(2002), 469-487.

A. A. Kilbasand, R. K. Saxena and J. J. Trujillo, Krätzel function as a function of hyper geometric type, Frac. Calc. Appl. Anal. 9, No. 2(2006), 109-131.

A. Erd’ely, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transec-dental functions, Vol II, McGraw-Hill, New YorkToronto-London(1953); Reprinted Krieger, Melboume, Folrida, 1981.

A.M. Mathai, A pathway to matrix-variate gamma and normal densities, Linear Algebra Appl. 396(2005), 317-328.

A.M. Mathai and H. J. Haubold, Pathway model, super statistics, Tsallis statistics and a generalized measure of entropy, Physica A 375(2007), 110-122.

B. Bonilla, A. A. Kilbas, M. Rivero, J. Rodr’iguez, L. Germ’a and J.J. Tru-jullo, Modefied Bessel-type function and solution of differential and integral equations, Indian J. Pure Appl. Math. 31, No. 1(2000), 93-109.

B. Bonilla, M. Rivero, J. Rodr’iguez, J.J. Tru-jullo and A. A. Kilbas, Bessel-type function and Bessel-type integral transforms on spaces Fp,θandF′p,θ , Integral Transforms Spec. Funct. 8, No. 1-2(1999), 13-30.

B.L.J. Braaksma, Asymptotic expansions and analytic continuations for a class of Barnes integrals, Compos. Math. 15(1963), 239-341.

C. Fox, The G and H functions as symmetrical Fourier Kernels, Trans. Amer. Math. Soc. 98(1961), 395-429.

D. Kumar and A.A. Kilbas, Fractional calculus of P-transform, Frac. Calc. & Appl. Anal. 13, No. 3(2010), 309-327.

E. Krätzel, Integral transformations of Bessel type, In: Generalized Functions and Operational Calculus (Proc. Conf. Varma 1975), Bulg. Acad. Sci., Sofia (1979), 148-155.

G. Szegö, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ. 23, Fourth edition, Amer. Math. Soc., Providence Rhode Island, 1975.

H. J. Glaeske, A.A. Kilbas, and M. Saigo, A modified Bessel-type integral transform and its compositions with fractional calculus operators on spacesFp,θand F′p,θ , J. of Computational and Applied Math. 118(2000), 151-168

H. M. Srivastava, A contour integral involving Fox’s H-function, Indian J. Math. 14 (1972), 1-6.

H. M. Srivastava, K.C. Gupta and S. P. Goyal, The H-Functions of One and Two Variables with Applications, South Asian Publishers, New Delhi, Madras, (1982).


  • There are currently no refbacks.

Copyright (c) 2018 Mrs. Namrata N. Nadgauda